# SDR FDEA201401110084

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 73,108 hours, 17,792 cycles
- Engine: Ge CF680C2D1F
- Engine time: 9,212 hours, 2,536 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FUEL STREAMING FROM BOTTOM OF NR 1 ENGINE.  LEAK COMING FROM BETWEEN NR 1 ENG FUEL PUMP & HEAT  EXCHANGER.  R & R SEAL BETWEEN FUEL PUMP & FUEL OIL HEAT  EXCHANGER.  WET MOTOR, NO LEAKS NOTED.  RAN NR 1 ENGINE NO LEAKS NOTED IAW MM 73-12-01-4-1 & JRH.  DURING LANDING.
